Posted by Justin (184.108.40.206) on May 07, 2001 at 08:01:38:
hi i'm really looking for answers, hoped you could help. i posted this above to see if you would see it.
i was just wondering how bad they will get before getting better...i'm trying to phaze out now so they're done in couple weeks, but i'm not even the same person
life moves so slow and do focus on things really strangley. mood swings and heartburn are fun too.
mostly the paranoid and dillsuions thoughts at night waking up ever 2 hours to use the bathroom confuses me too.
just curious if after dave phazed off he felt back to normal after a bit
i'm also using the verapamil but think i can stay on that if the side effects are just from the steroids
it's dexamethasene i'm taking. down to 8 mg a day. should be done with them by next week
started with 18 mg a day. that will never be done
when he stopped the steroids (was it dexamethe?) did the CH go into remission and did he keep taking verapamil or lithium?
thank you so much!
Post a Followup